# SDR HEEA076617

- Difficulty date: October 12, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,559 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Chip Detector
- Part number: B4429
- Condition: Malfunctioned
- Location: Main Rotor
- Component: Spider Assy, Ta, 350A33200406
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAUSES REMOTE CAT'S EYE TO TRIP. REPLACED WITH SERVICEABLE PART.
